# SDR IXXA110072O

- Difficulty date: October 27, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Condition: Failed
- Location: Nr 2
- Part time: 42,907 hours, 11,906 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 2 ENGINE COMPRESSOR STALLED 3 TIMES. ABORTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  FOUND N1 SEIZED.  REPLACED NR 2 ENGINE IAW J/C 7004, 7005, 7104, AND 7104.  RAN ENGINE IAW ERH 70.01. OPS CHECKED GOOD. REJECTED TAKEOFF WAS PERFORMED, NO DAMAGE NOTED IAW GMM 3.124. ACFT WAS RETURNED TO SERVICE.
